# SDR SWIA201743409

- Difficulty date: June 9, 2017
- Submitted: June 22, 2017
- Operation: Air carrier
- Aircraft: N548CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15159
- Aircraft time: 24,190 hours, 15,489 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT COCKPIT FLOORBEAM ANGLE ATTACHED TO BS 280 HAS CORROSION BETWEEN LBL 9 TO RBL 9.  REMOVED AND REPLACED FLOORBEAM ANGLE IAW SRM.
